Alert archive / West Virginia / Flash Flood Warnings in 2020
Flash Flood Warning 42, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 30, 2020, 1:42 PM EDT for Cabell County, West Virginia. It was in force for 114 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2020, 1:42 PM EDT (17:42 UTC)
- Expired
- Jul 30, 2020, 3:36 PM EDT
- In force
- 114 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
County Cabell County, WV
The radar
The Charleston,WV radar (KRLX), 54 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 2:25 PM EDT | FLASH FLOOD | 1 E Huntington, WV | ROUTE 60 AT 5TH AVENUE FLOODED BY RUSHING WATER WITH A CAR STRANDED. |
| Jul 30, 2:30 PM EDT | FLASH FLOOD | 3 Ese Huntington, WV | SPOTTER REPORTED 1.88 OF RAIN AND HIGHLAND DRIVE FLOODED AND IMPASSABLE FOR A TIME. |
| Jul 30, 2:45 PM EDT | HEAVY RAIN 3 | Altizer, WV | MEASUREMENT FROM PERSONAL WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 43 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
266
WGUS51 KRLX 301742
FFWRLX
WVC011-301945-
/O.NEW.KRLX.FF.W.0042.200730T1742Z-200730T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
142 PM EDT Thu Jul 30 2020
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Central Cabell County in central West Virginia...
* Until 345 PM EDT.
* At 142 PM EDT, Rain gauge reports indicated thunderstorms
producing heavy rain across the warned area. Between 1.5 and 3
inches of rain have fallen. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Gauges.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Huntington, Barboursville, Ona and Pea Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3842 8247 3843 8238 3845 8230 3847 8222
3847 8219 3846 8217 3845 8218 3843 8220
3840 8228 3839 8233 3838 8246 3841 8250
FLASH FLOOD...GAUGE INDICATED
EXPECTED RAINFALL...1-1.5 INCHES IN 2 HOURS
$$
ABE2 follow-up statements
683
WGUS71 KRLX 301832
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
232 PM EDT Thu Jul 30 2020
WVC011-301945-
/O.CON.KRLX.FF.W.0042.000000T0000Z-200730T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cabell WV-
232 PM EDT Thu Jul 30 2020
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EDT THIS
AFTERNOON FOR CENTRAL CABELL COUNTY...
At 232 PM EDT, Media and weather spotters indicate that flash
flooding is ongoing across the warned area. Between 1.5 and 3 inches
of rain have fallen. Although rainfall is starting to let up, flash
flooding will continue for at least another hour.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Trained spotters.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Huntington, Barboursville, Ona and Pea Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive runoff from heavy rainfall will cause flooding of streets
around Huntington. The highest threat areas for flooding are the
railroad viaducts at 1st, 8th, 10th, 16th and 20th streets. In
addition, the railroad viaduct at 14th street west may flood.
Flooding may also be occurring along 5th avenue between 24th and
25th streets.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely. You may
also report severe weather by posting your report to the Charleston
West Virginia National Weather Service Facebook Page, or by using
the Twitter Hashtag, NWSRLX.
&&
LAT...LON 3842 8247 3843 8238 3845 8230 3847 8222
3847 8219 3846 8217 3845 8218 3843 8220
3840 8228 3839 8233 3838 8246 3841 8250
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL...1-1.5 INCHES IN 2 HOURS
$$
HART061
WGUS71 KRLX 301936
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
336 PM EDT Thu Jul 30 2020
WVC011-301946-
/O.CAN.KRLX.FF.W.0042.000000T0000Z-200730T1945Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cabell WV-
336 PM EDT Thu Jul 30 2020
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL CABELL COUNTY...
The heavier rains from earlier have ended and waters are beginning
to recede. However, another round of heavy rain may move into the
area later today, possible resulting in additional flooding. Please
continue to heed remaining road closures.
A Flash Flood Watch remains in effect until 800 AM EDT Friday.
LAT...LON 3842 8247 3843 8238 3845 8230 3847 8222
3847 8219 3846 8217 3845 8218 3843 8220
3840 8228 3839 8233 3838 8246 3841 8250
$$
HARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 1:31 PM EDT, 11 minutes earlier.
Area forecast discussion, Jul 30, 1:31 PM EDT, 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
131 PM EDT Thu Jul 30 2020
.SYNOPSIS...
Weak low pressure approaches from the west, while upper level
disturbances cross the area today. Low pressure crosses Friday.
Another low and cold front approach over the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 1025 AM Thursday...
Updated chances of precipitation and precipitation amounts based
on latest model guidance and current radar trends. Some
isolated showers and storms are beginning to pop up in the area,
so increased chances over much of the area to reflect this.
Additionally, the precipitation from the surface low off to the
west is just beginning to reach the area, so increased chances
on the western side of the region over the next few hours.
Precipitation chances were also increased throughout the day and
this evening, as models are showing quite a bit of moisture and
lift over much of the area.
As of 625 AM Thursday...
Previous forecast remains on track. No changes needed at this
time.
As of 248 AM Thursday...
Model evaluation suggest considerable boundary layer moisture
(theta-e) advection increasing from 335K to 350K and PWATs
increasing from 1.3 to 2.25 inches today. This will change the
dry airmass to a very juicy airmass, lifting an old boundary
north as a warm front, and further destabilizing the atmosphere
with SFC CAPE values exceeding 2,000 J/Kg under limited bulk
shear about 35 knots by this afternoon. Model soundings
indicate water loading within a tall skinny CAPE signature
indicative that any strong shower or storm could produce very
heavy downpours.
Mid level shortwaves and an approaching sfc weak low pressure will
provide extra forcing to increase chances for showers and
thunderstorms this afternoon into Friday.
Rainfall rates exceeding 3+ inches per hour could overwhelm
relatively high FFG (2.0 inches) and produce flash flooding. While
most of the area is under marginal risk for excessive rainfall, the
threat is larger across northeast KY, southern WV and southwest VA
under a slight risk for excessive rainfall. Per collaboration with
neighboring offices, will hold off on Flash Flood Watch for now, and
monitor the evolution of this system.
Timing of showers and thunderstorms will effect afternoon
temperatures, generally expected in the upper 80s north, ranging
into the lower 80s southern sections and eastern mountains.
&&
.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
As of 300 AM Thursday...
For Friday, a frontal boundary associated with a low to the
southwest will continue to push southeast through the area.
This feature becomes quasi-stationary near the southern border
of WV leaving behind chances to likely POPs across the lowlands
minus our OH counties and even reaching into the eastern
mountains for most of the day. Any heavy downpours could cause
localized flooding issue as the area will remain in a marginal
threat for excessive rainfall and a slight risk to the southern
half of the CWA.
The front finally kicks out Saturday morning leaving a slight
break before diurnal chances for showers and/or thunderstorms
materialize for the afternoon time frame as temperatures reach
into the mid to upper 80's in the lowlands, slightly cooler
elsewhere. By evening, chances increase to likely POPs as a low
pressure system to the southwest pushes in closer covering the KY
area on our WV border. With modest flow aloft the low will
track north up along the western border of WV through late
Saturday creating a southern stream of moisture which will keep
chances of rain across most of the area with temperatures
remaining fairly seasonable.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 300 AM Thursday...
The aforementioned low will make its move north of the area by
Sunday evening cutting off the southern stream of moisture to
give the area some reprieve from showers into early Monday.
Good chances of showers will remain however, in and along the
mountains partly due to a tropical system projected to ride
north along the eastern seaboard. Models are not in the best
agreement with timing and track of the system, however it
should pull in moisture from the Atlantic regardless and
converge with the aforementioned low, so decided to accept
central guidance and chance to likely POPs along the mountains.
It doesnt take long before a very broad upper level trough
moves in from the west providing unsettled weather. Chance to
likely POPs, mostly diurnally driven, will occur during the
afternoons/evenings with warm seasonable temperatures giving
way for storm potential. This feature is expected to spawn a
surface low and increase the moisture flux for Tuesday into
Wednesday. This will keep chances for showers/storms on the
table trough the rest of this period, although again they will
mainly be diurnal in nature especially with temperatures staying
seasonable. Consequently, inclement weather from this system
could cause temperatures to dip slightly below seasonable late
in the period and suppress some expected convection. For this
reason, added only some slight chances of thunderstorms to the
forecast for Wednesday into Thursday. The upper level feature
will very slowly traverse west due to weak steering flow aloft,
therefore unsettled weather will continue past this period.
Long range models are in quite decent agreement with this
solution therefore I favored the GFS for this period.
&&
.AVIATION /18Z THURSDAY THROUGH MONDAY/...
As of 120 PM Thursday...
A low pressure system is approaching from the southwest,
bringing heavy showers and thunderstorms to much of the area.
All sites are coded with VCTS, and thunderstorms may occur at
some sites as this system moves in. Some last minute amendments
may be necessary if thunderstorms do approach the sites, but
will keep a watch on the ongoing conditions. Gusty winds could
occur with these storms, as well as heavy downpours which could
lead to brief dips to IFR conditions at some sites. MVFR
conditions will also be possible in ceilings and visibilities in
rain through much of the period.
Showers and thunderstorms will likely continue through most of
the period. Low stratus or fog may form tonight leading to IFR
conditions in ceilings and possibly in visibilities. These
conditions will likely hold through the morning hours tomorrow,
improving to MVFR conditions around 14/15Z.
Winds should be relatively light and variable for most of the
period, with brief periods of stronger winds possible in storms.
Winds should become mostly calm tonight.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z FRIDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing, location, and intensity of showers
and storms could vary this afternoon and tonight. Intensity of
fog may vary overnight tonight into Friday morning.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 17 18 19 20 21 22 23 00 01 02 03 04
EDT 1HRLY 13 14 15 16 17 18 19 20 21 22 23 00
CRW CONSISTENCY H H H H L L L L L M H M
HTS CONSISTENCY H H H M M H M L M H M M
BKW CONSISTENCY H H H H H H H H H H H H
EKN CONSISTENCY H H H H H H L L L L L L
PKB CONSISTENCY H H H H H H M M M L L L
CKB CONSISTENCY H H H H H H M L L M L L
AFTER 18Z FRIDAY...
IFR possible in rain Friday night.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through Friday morning for WVZ005>008-
013>015-024>026-033-034-515>518.
OH...Flash Flood Watch through Friday morning for OHZ083>087.
KY...Flash Flood Watch through Friday morning for KYZ101>103-105.
VA...Flash Flood Watch through Friday morning for VAZ003-004.
&&
SYNOPSIS...ARJ/JZ
NEAR TERM...ARJ/CG
SHORT TERM...JZ
LONG TERM...JZ
AVIATION...CGHazardous weather outlook, Jul 30, 12:34 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 1234 PM EDT Thu Jul 30 2020 OHZ066-067-075-076-WVZ009>011-016>020-027>032-039-040-519>526-311645- Perry-Morgan-Athens-Washington-Wood-Pleasants-Tyler-Roane-Wirt- Calhoun-Ritchie-Doddridge-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor- Upshur-Barbour-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 1234 PM EDT Thu Jul 30 2020 This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northeast West Virginia, northern West Virginia and southeast West Virginia. .DAY ONE...This Afternoon and Tonight. Thunderstorms are possible through tonight. A prolonged heavy downpour could cause localized minor flood issues. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Thunderstorms with locally heavy rainfall will remain possible through Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ101>103-105-OHZ083>087-VAZ003-004-WVZ005>008-013>015-024>026-033- 034-515>518-311645- Greenup-Carter-Boyd-Lawrence KY-Jackson OH-Vinton-Meigs-Gallia- Lawrence OH-Dickenson-Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln- Putnam-Kanawha-Mingo-Logan-Boone-McDowell-Wyoming-Northwest Raleigh- Southeast Raleigh-Northwest Fayette-Southeast Fayette- 1234 PM EDT Thu Jul 30 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia, and portions of central West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 30, 12:25 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Charleston WV
1225 PM EDT Thu Jul 30 2020
KYZ105-WVZ005-013-301715-
Lawrence-Lincoln-Wayne-
1225 PM EDT Thu Jul 30 2020
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT LAWRENCE...WEST
CENTRAL LINCOLN AND WAYNE COUNTIES...
At 1223 PM EDT, an area of thunderstorms containing heavy rainfall
were clustered over parts of eastern Kentucky and western West
Virginia, moving northeast at 25 mph.
Locations impacted by these storms will include...
Louisa, Wayne, Blaine, Yatesville Lake State Park, Fort Gay, Ulysses,
East Lynn Lake, Charley, Centerville, Kiahsville, Dunlow, Martha,
Ranger, Gallup, Clifford, Glenhayes, Houckville, Fallsburg, East Lynn
and Genoa.
Torrential rainfall occurring with these storms, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to travel across
flooded roads. Find alternate routes. It takes only a few inches of
swiftly flowing water to carry vehicles away.
LAT...LON 3804 8300 3805 8296 3809 8293 3811 8289
3816 8291 3831 8236 3812 8218 3790 8247
3795 8250 3796 8253 3795 8258 3792 8260
3789 8260 3788 8262 3789 8267 3797 8283
3800 8294 3800 8296 3796 8299 3799 8303
TIME...MOT...LOC 1623Z 210DEG 21KT 3797 8250
ABESpecial weather statement, Jul 30, 12:41 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Charleston WV
1241 PM EDT Thu Jul 30 2020
OHZ076-WVZ010-011-019-020-301730-
Washington-Doddridge-Ritchie-Pleasants-Tyler-
1241 PM EDT Thu Jul 30 2020
...AN AREA OF SLOW MOVING THUNDERSTORMS WILL AFFECT EAST CENTRAL
WASHINGTON...PLEASANTS...NORTHERN RITCHIE...NORTHWESTERN DODDRIDGE
AND CENTRAL TYLER COUNTIES...
At 1238 PM EDT, slow moving thunderstorms with heavy rainfall were
clustered over parts of Washington, Pleasants, Ritchie, Doddridge
and Tyler Counties, moving northeast at 10 mph.
Locations impacted by these storms will include...
St. Marys, Pennsboro, Belmont, West Union, Newport, Matamoras,
Friendly, Alma, Willow Island, Maxwell, Schultz, Arvilla, Point
Lookout, Wick, Mountain, Hebron, Canton, Highland and Center Point.
This includes Route 50 in West Virginia between mile markers 53 and
55.
Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams. Do not drive your
vehicle through flooded roadways.
LAT...LON 3939 8063 3928 8076 3929 8126 3930 8132
3932 8133 3932 8135 3947 8142 3952 8109
TIME...MOT...LOC 1638Z 244DEG 7KT 3942 8129
ABESpecial weather statement, Jul 30, 1:13 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Charleston WV
113 PM EDT Thu Jul 30 2020
KYZ102-103-105-OHZ087-WVZ005>007-013-014-301815-
Boyd-Carter-Lawrence-Lawrence-Mason-Lincoln-Wayne-Cabell-Putnam-
113 PM EDT Thu Jul 30 2020
...THUNDERSTORMS WITH HEAVY RAINFALL WILL AFFECT BOYD...NORTHWESTERN
LAWRENCE...SOUTHEASTERN CARTER...SOUTHEASTERN LAWRENCE...SOUTHERN
MASON...CABELL...SOUTHWESTERN PUTNAM...NORTHWESTERN LINCOLN AND
NORTHERN WAYNE COUNTIES...
At 112 PM EDT, thunderstorms with heavy rainfall were clustered over
the Tri-State region, moving northeast at 25 mph.
Locations impacted by these storms will include...
Huntington, Grayson, Wayne, Hamlin, Chesapeake, Proctorville, Beech
Fork State Park, Cannonsburg, Grayson Lake State Park, Yatesville
Lake State Park, Hurricane, Barboursville, Kenova, Milton,
Catlettsburg, Ceredo, Webbville, Ona, Princess and Culloden.
This includes the following highways...
Interstate 64 in Kentucky between mile markers 168 and 169, between
mile markers 171 and 174, and between mile markers 176 and 191.
Interstate 64 in West Virginia between mile markers 1 and 36.
Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water in urban areas,
highways, streets and underpasses, as well as other poor drainage
areas and low lying spots.
LAT...LON 3858 8207 3838 8190 3833 8192 3807 8293
3808 8294 3811 8289 3817 8292 3817 8298
3820 8301 3820 8304 3818 8305 3823 8309
3824 8314 3828 8319
TIME...MOT...LOC 1712Z 245DEG 23KT 3834 8243
ABEThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 12:22 PM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 25 more | 20 hr |
| Jul 30, 12:25 PM EDT | Special Weather Statement | RLX | Wayne | 50 min |
| Jul 30, 12:41 PM EDT | Special Weather Statement | RLX | Pleasants | 49 min |
| Jul 30, 1:13 PM EDT | Special Weather Statement | RLX | Cabell | 62 min |
| Jul 30, 2:00 PM EDT | Special Weather Statement | RLX | Mason | 30 min |
| Jul 30, 2:19 PM EDT | Special Weather Statement | RLX | Calhoun, Gilmer | 41 min |
| Jul 30, 2:45 PM EDT | Special Weather Statement | RLX | Calhoun | 30 min |
| Jul 30, 2:58 PM EDT | Flash Flood Warning | RLX | Braxton, Calhoun, Gilmer, Roane | 3 hr |
| Jul 30, 4:28 PM EDT | Flash Flood Warning | RLX | Calhoun, Ritchie, Roane, Wirt | 3 hr |
| Jul 30, 4:46 PM EDT | Flash Flood Warning | RLX | Pleasants, Ritchie, Wirt, Wood | 3 hr |
| Jul 30, 4:52 PM EDT | Special Weather Statement | RLX | Barbour, Lewis, Upshur | 53 min |
| Jul 30, 5:52 PM EDT | Areal Flood Warning | RLX | Braxton, Gilmer | 6 hr |
| Jul 30, 7:20 PM EDT | Areal Flood Warning | RLX | Calhoun, Gilmer | 6 hr |
Nearby
Flash Flood Warnings in West Virginia, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.